SOLUTIONS OF A COUPLED WAVE EQUATION

Articles > Article ยท 2013

Authors: E. V. KRISHNAN, Ahmet YILDIRIM, Anjan BISWAS

UNIVERSITY POLITEHNICA OF BUCHAREST SCIENTIFIC BULLETIN-SERIES A-APPLIED MATHEMATICS AND PHYSICS, Journal Indexed in SCI Expanded, International, 2013, vol 75, pp 57-68

Summary

This paper obtains the traveling wave solution to a nonlinearly coupled wave equation. Subsequently, the mapping method and its extended and modified versions are also employed to obtain additional solutions to this equation. Finally, the exponential function method and the G'/G-expansion method are employed to extract more solutions to this coupled system of equations. The parameter constraints are also given in order for the solutions to exist.

View details